# SDR DALA2019040902365

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,538 hours, 39,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L AFT ENT DOOR EICAS LIGHT ILLUM DURING FLT.   PRESSURIZED A/C AND CHECKED DOOR INDICATIONS ALL CK GOOD.
